On Hollow – J–Lifting Modules

  • Ali Abd Attieh Al Shabani
Keywords: Hollow–Lifting Modules, J–Lifting Modules, Hollow–J–Lifting Modules, FI – Hollow –J–Lifting Modules

Abstract

In this paper, we introduce and study the concepts of hollow – J–lifting modules and FI – hollow – J–lifting modules as a proper generalization of both hollow–lifting and J–lifting modules . We call an R–module M as hollow – J – lifting if for every submodule N of M with is hollow, there exists a submodule K of M such that M = K Ḱ and K N in M . Several characterizations and properties of hollow –J–lifting modules are obtained . Modules related to hollow – J–lifting modules are  given .

Published
2020-04-26
How to Cite
Attieh, A. A. (2020). On Hollow – J–Lifting Modules. Iraqi Journal of Science, 61(4), 831-837. https://doi.org/10.24996/ijs.2020.61.4.16
Section
Mathematics